# SDR RAIA201709270001

- Difficulty date: September 27, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 39,015 hours, 23,557 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK DURING CLIMB THRU 14K. PERFORMED QRH FOR THE BLEED LEAK.  EMERGENCY LANDING MADE. TIGHTENED CLAMPS ON PRECOOLER DUCTS NR 1 AND 2.
